# SDR SWAA2022041283715

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-001 PASSENGER CABIN AISLE LIGHTS ARE INOP AT 5ABC; 8ABC; AND 12ABC / [01] REPLACED EMERGENCY LIGHTS POWER SUPPLY M2335 IAW AMM 33-51-06-960-806 AND BATTERY PACK M2335 IAW AMM 33-51-06-960-805. OPS CHECK GOOD.;[02] VERIFIED STEP 1. AUDIT C/W
